# SDR 98FDEA00479

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6595600763
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-01-1) ON WING CENTER SECTION SPAR CHORD (LOWER) AT BS 745, RBL 12 TO RBL 30, WL 160.  *S/D*  REMOVED AND REPLACED LOWER SPAR CHORD, BS 745 IAW FED-EX DRAWING 65C21537.
